# SDR SWAA040352

- Difficulty date: February 4, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 68,284 hours, 58,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE FELL OUT OF CONTAINER.  INSTALLED SLIDE IN CONTAINER PER MM.
